# SDR SWAA2024022153641

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 57,897 hours, 34,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Dirty
- Location: Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD SERVICE DOOR ESCAPE SLIDE ARM LATCHES ARE VERY DIFFICULT TO ACTUATE.<[01] PERFORMED INSPECTION OF FWD SERVICE DOOR ESCAPE SLIDE; REMOVED DEBRIS FROM FLOOR MOUNTED ESCAPE SLIDE BRACKETS. PERFORMED OPS CHECK OF GIRT BAR & FLOOR BRACKETS IAW AMM 25-66-02 WITH NO DEFECTS NOTED.
